# SDR CALA0200155

- Difficulty date: March 28, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 44,362 hours, 23,047 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Condition: Faulty
- Location: Sol, Lever Lck
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A, D

## Discrepancy

THE LANDING GEAR TRIGGER LOCK OVERRIDE WAS REQUIRED TO RAISE THE GEAR AFTER TAKEOFF FROM EWR. IN ADDITION, THE "LAND GEAR LATCH AND PRESS WARNING" CIRCUIT BREAKER POPPED AND WOULD NOT RESET. THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED SAFELY. MAINTENANCE FOUND THE M416 DIODE LOCATED AT THE LANDING GEAR LEVER LATCH SOLENOID INTERMITTENTLY BLEEDING THROUGH. THE M416 DIODE WAS REPLACED IAW STANDARD WIRING PRACTICES, WIRING DIAGRAM MANUAL 32-31-01, PAGE 901. AN OPERATIONAL CHECK PERFORMED IAW MM 32-31-31 WAS GOOD.
